Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2015, 2:26 PM MDT for Las Animas County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 2:26 PM MDT (20:26 UTC)
- Expired
- May 24, 2015, 3:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
887 WUUS55 KPUB 242026 SVRPUB COC071-242100- /O.NEW.KPUB.SV.W.0064.150524T2026Z-150524T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 226 PM MDT SUN MAY 24 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO... * UNTIL 300 PM MDT * AT 225 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES NORTHWEST OF KIM...OR 36 MILES SOUTH OF NORTH LA JUNTA...MOVING NORTHEAST AT 25 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LAS ANIMAS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3737 10367 3747 10379 3763 10362 3755 10320 TIME...MOT...LOC 2025Z 232DEG 20KT 3745 10365 HAIL...1.25IN WIND...<50MPH $$ HODANISH
2 follow-up statements
823
WWUS55 KPUB 242038
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT SUN MAY 24 2015
COC071-242100-
/O.CON.KPUB.SV.W.0064.000000T0000Z-150524T2100Z/
LAS ANIMAS CO-
238 PM MDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
AT 237 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF
HIGBEE...OR 33 MILES SOUTH OF NORTH LA JUNTA...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
PERSISTENT ROTATION WAS INDICATED WITH THIS STORM.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3741 10357 3749 10370 3762 10358 3755 10320
TIME...MOT...LOC 2037Z 232DEG 20KT 3749 10358
HAIL...1.25IN
WIND...60MPH
$$
HODANISH152
WWUS55 KPUB 242053
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT SUN MAY 24 2015
COC071-242102-
/O.EXP.KPUB.SV.W.0064.000000T0000Z-150524T2100Z/
LAS ANIMAS CO-
253 PM MDT SUN MAY 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
WILL EXPIRE AT 300 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3741 10357 3749 10370 3762 10358 3755 10320
TIME...MOT...LOC 2050Z 232DEG 20KT 3749 10358
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:27 AM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 24, 11:27 AM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1127 AM MDT SUN MAY 24 2015 .UPDATE... ISSUED AT 941 AM MDT SUN MAY 24 2015 UPDATED TO REMOVE EARLY MORNING WORDING INCLUDING FOG REFERENCES. MADE SOME MINOR POP CHANGES FOR TODAY AND UPDATED THE FIRE WEATHER GRIDS. UPDATE ISSUED AT 736 AM MDT SUN MAY 24 2015 REINITIALIZED FRONT END GRIDS WITH LATEST OBSERVATIONS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 446 AM MDT SUN MAY 24 2015 ...MORE THUNDERSTORMS TODAY...SOME POSSIBLY SEVERE... AN UPPER TROUGH OF LOW PRESSURE WILL PASS OVER SOUTHERN COLORADO TODAY DURING PEAK HEATING. THIS WILL ALLOW FOR STEEP LAPSE RATES RESULTING IN PLENTY OF INSTABILITY. PLUS...MOISTURE WILL STILL BE MORE THAN ADEQUATE. SO...THERE WILL BE A TRIGGER...AND PLENTY OF MOISTURE AND INSTABILITY MUCH LIKE YESTERDAY. THE MAIN DIFFERENCE TODAY IS LESS SHEAR. 0-6 KILOMETER BULK VALUES OVER MOST OF THE AREA TODAY ARE GENERALLY ONLY ABOUT 15-30 KNOTS. THE EXCEPTION TO THIS IS OVER THE PLAINS EAST OF THE I-25 CORRIDOR WHERE VALUES ARE FORECAST TO BE 25-35 KNOTS AT 00Z...AND ANYWHERE FROM 40-50 KNOTS FROM 00Z TO 03Z. SO...OVERALL THE SEVERE THREAT IS LOWER TODAY THAN YESTERDAY. SPC CURRENTLY HAS THE PLAINS EAST OF THE I-25 CORRIDOR IN THE MARGINAL THREAT AREA. THE GREATEST THREAT OF SEVERE WEATHER TODAY IS LIKELY TO BE OVER KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES...DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE PRIMARY THREATS FOR THESE AREAS WOULD INCLUDE LIGHTNING...HEAVY RAIN...LARGE HAIL...STRONG WINDS AND ISOLATED TORNADOES. THE SEVERE THREAT ELSEWHERE TODAY WILL BE RELATIVELY LOW GIVEN THE LOW SHEAR VALUES. HOWEVER...THIS DOES NOT PRECLUDE THE POSSIBILITY OF LARGE HAIL AND FUNNELS...GIVEN THE STEEP LAPSE RATES AND COLD ATMOSPHERE ALOFT...IN ADDITION TO LIGHTNING...LOCALLY HEAVY RAIN AND GUSTY WINDS. IT WILL BE ANOTHER ACTIVE DAY. A LOT OF THE ACTIVITY WILL WIND DOWN BY MIDNIGHT...BUT PROBABLY NOT ALL OF IT. THE UPPER TROUGH WILL STILL BE LINGERING OVER THE AREA...MAKING ONLY SLOW EASTWARD PROGRESS THROUGH THE NIGHT. CONSEQUENTLY...SOME INSTABILITY WILL REMAIN OVER SOUTHERN COLORADO THROUGH THE NIGHT...ALLOWING A FEW ISOLATED SHOWERS OR STORMS TO CONTINUE. AS HAS BEEN THE CASE FOR THE PAST FEW DAYS...SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS ABOVE ABOUT 9000 FEET. OUR OBSERVER IN LEADVILLE AT 10000 FEET CALLED IN WITH 3.3 INCHES OF SNOWFALL FROM MIDNIGHT SATURDAY MORNING TO MIDNIGHT THIS MORNING. ELEVATIONS ABOVE 9000 FEET WILL CONTINUE TO SEE LOCAL ACCUMULATIONS UP TO A FEW INCHES. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 446 AM MDT SUN MAY 24 2015 MONDAY...THE UPPER LOW WILL BE LOCATED OVER THE NE QUAD OF THE STATE EARLY MON MORNING...AND IS EXPECTED TO WEAKEN AS IT PULLS AWAY TO THE NORTHEAST. THERE WILL STILL BE ABUNDANT MOISTURE IN PLACE ACROSS THE FORECAST AREA...ALLOWING FOR WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE MTS AND HIGH VALLEYS...AND ISOLATED TO SCATTERED CONVECTION FOR THE PLAINS. TEMPS ARE FORECAST TO WARM INTO THE LOWER 70S FOR THE PLAINS...50S AND 60S FOR THE HIGHER TERRAIN. TUESDAY THROUGH THURSDAY...SHORTWAVE RIDGING ACROSS THE REGION FOR TUE AND WED WILL EQUAL WARMER TEMPS...WITH READINGS PUSHING 80F ACROSS THE PLAINS. THIS WILL ALSO MEAN THE AREA WILL BE SLIPPING INTO A MORE DIURNAL MT CONVECTION PATTERN FOR A COUPLE OF DAYS...WITH ISOLATED TO LOW END SCATTERED POPS OVER THE MTS...AND ISOLATED AFTN/EVE ACTIVITY FOR THE PLAINS. ON THU ANOTHER UPPER TROUGH MOVES INTO THE NORTHERN GREAT BASIN...SHIFTING THE FLOW ALOFT TO A MORE SW DIRECTION. THIS WILL DRAW MORE MOISTURE UP INTO THE STATE...AND SHOWER/STORM ACTIVITY IS FORECAST TO INCREASE THU AFTN AND EVE. TEMPS ON THU ARE EXPECTED TO REMAIN WARM. FRIDAY AND SATURDAY...THE TROUGH OVER THE GREAT BASIN STARTS TO EJECT TO THE EAST ACROSS THE NORTHERN ROCKIES...NORTH OF COLORADO. THIS WILL PUSH A COLD FRONT DOWN INTO THE FORECAST AREA LATE THU NIGHT OR VERY EARLY FRI MORNING. SFC WINDS WILL SHIFT TO AN UPSLOPE DIRECTION...AND LLVL SUPPORT WILL INCREASE PCPN CHANCES ACROSS THE E PLAINS AND MTS GREATLY FOR BOTH FRI AND SAT. LOOK FOR ABOUT A 10 DEGREE DROP IN TEMPS INTO THE WEEKEND...WITH PROBABLE SHOWER AND STORM ACTIVITY ON FRI FINALLY TAPERING OFF LATE SAT. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1124 AM MDT SUN MAY 24 2015 SHOWERS AND TSTMS WILL BE POSSIBLE IN THE VCNTY OF THE TAF SITES INTO THE EVENING HOURS WITH GUSTY WINDS POSSIBLE ALONG WITH THE POTENTIAL FOR HEAVY RAIN. OVERNIGHT THE CHANCE FOR PCPN WL END AND GENERALLY VFR CONDITIONS ARE EXPECTED...HOWEVER THERE WL BE A CHANCE FOR SOME LOW CIGS AT KALS IN THE EARLY MORNING HOURS ON MONDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...28 SHORT TERM...LW LONG TERM...MOORE AVIATION...28
Hazardous weather outlook, May 24, 11:03 AM MDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1103 AM MDT SUN MAY 24 2015 COZ058>089-093>099-251715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1103 AM MDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON AND EVENING...WITH THE MAIN STORM THREATS BEING LIGHTNING...LOCALLY HEAVY RAIN...GUSTY WINDS...AND POSSIBLY SOME FUNNELS AND HAIL. FLASH FLOODING WILL BE A THREAT IN AREAS WHERE HEAVY RAIN FALLS. WIND SHEAR...WHICH IS NECESSARY TO GET STORMS ROTATING...WILL BE GREATEST OVER THE PLAINS EAST OF I-25 TODAY. A FEW STORMS OVER KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES COULD ROTATE ENOUGH TO SPIN UP A TORNADO DURING THE LATE AFTERNOON AND EVENING HOURS. IN THE MOUNTAINS...PRECIPITATION WILL CONTINUE TO FALL AS SNOW OR GRAUPEL. ELEVATIONS ABOVE 9000 FEET COULD SEE LOCAL ACCUMULATIONS UP TO A FEW INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO THROUGH THE PERIOD. SHOWERS...THUNDERSTORMS AND SNOW ABOVE 10000 FEET WILL BE POSSIBLE EACH DAY...MAINLY IN AND NEAR THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS THROUGH THE PERIOD WILL BE LIGHTNING...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS COULD PRODUCE LARGE HAIL AND STRONG WINDS. AT THIS TIME...THURSDAY EVENING THROUGH SATURDAY MORNING LOOKS LIKE THE BEST PERIOD WITH THE GREATEST POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY OVER MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Local storm report, May 24, 12:55 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1255 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FUNNEL CLOUD 4 SW SECURITY 38.71N 104.80W
05/24/2015 EL PASO CO NWS EMPLOYEE
&&
28Special weather statement, May 24, 1:31 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 131 PM MDT SUN MAY 24 2015 COZ094-242015- EASTERN LAS ANIMAS COUNTY CO- 131 PM MDT SUN MAY 24 2015 ...SPECIAL WEATHER STATEMENT... AT 131 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES EAST OF MODEL...OR 32 MILES EAST OF TRINIDAD...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3715 10394 3733 10403 3756 10376 3735 10355 TIME...MOT...LOC 1931Z 231DEG 15KT 3729 10394 28
Special weather statement, May 24, 2:11 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 211 PM MDT SUN MAY 24 2015 COZ097-098-242100- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 211 PM MDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES UNTIL 300 PM MDT... AT 211 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTH OF JOHN MARTIN RESERVOIR...OR 26 MILES EAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHN MARTIN RESERVOIR. LAT...LON 3772 10304 3782 10322 3811 10300 3789 10266 TIME...MOT...LOC 2011Z 215DEG 19KT 3783 10308 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:28 PM MDT | Special Weather Statement | PUB | Pueblo | 92 min |
| May 23, 7:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 23, 8:32 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Kiowa, Otero, Prowers | 88 min |
| May 23, 9:24 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Otero, Prowers | 3 hr |
| May 23, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 47 min |
| May 23, 10:36 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 84 min |
| May 23, 10:51 PM MDT | Special Weather Statement | PUB | El Paso | 84 min |
| May 24, 12:37 PM MDT | Tornado Warning | PUB | El Paso | 23 min |
| May 24, 1:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 114 min |
| May 24, 1:31 PM MDT | Special Weather Statement | PUB | Las Animas | 44 min |
| May 24, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| May 24, 2:11 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| May 24, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 45 min |
| May 24, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| May 24, 3:36 PM MDT | Tornado Warning | PUB | Bent, Prowers | 24 min |
| May 24, 3:48 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| May 24, 3:50 PM MDT | Tornado Warning | PUB | Bent, Prowers | 40 min |
| May 24, 4:25 PM MDT | Tornado Warning | PUB | Prowers | 50 min |
| May 24, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 49 min |
| May 24, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 64 min |
| May 24, 4:59 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| May 24, 5:07 PM MDT | Tornado Warning | PUB | Prowers | 38 min |
| May 24, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| May 24, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| May 24, 5:41 PM MDT | Tornado Warning | PUB | Prowers | 18 min |
| May 24, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| May 24, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.